# SDR AALA202106239004

- Difficulty date: June 22, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N138AN
- Make and model: Airbus A321-231
- Aircraft serial: 6650
- Aircraft time: 18,118 hours, 6,889 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door Damper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR ASSIST BOTTLE REQUIRES SERVICE. SERVICED DOOR DAMPER EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
